Allergy Hayfever Treatment

https://www.dockpharmacy.com/wp-content/uploads/2018/07/HAYFEVER-MEDICINE-300x300.png
31%OFF
Cetirizine Oral Solution – Allergy liquid for Children, 200ml 2 ,
  • Cetirizine oral solution ( Cetirizine Syrup )  temporarily relieves symptoms caused by hay fever or other upper respiratory allergies.
  • Ideal for adults and children 2 years and over

 

Learn More

£14.50

  • Availability: in stock
682650
Compare
Chlorphenamine Allergy Hayfever Syrup 2mg/5ml Sugar Free, 150ml 2 ,

Suitable for children 1 year and over.

Fast relief from the symptoms of:

  • hayfever
  • skin allergies
  • food allergies
  • pet allergies
  • house dust mite allergies
  • insect bites
  • mould spore allergies
  • Also relieves the itchy rash of chickenpox.

Chlorphenamine Allergy Hayfever Syrup 2mg/5ml Sugar Free is an alternate version to Piriton Syrup

Learn More
1131309
Compare
Clarinaze Allergy Spray, 140 Doses 2 ,

Clarinaze Allergy control nasal spray relieves nasal symptoms of hayfever and other allergies caused by pets, mould, and dust.

 

Learn More
CLA889N
Compare
Out of stock

£5.83

  • Availability: out of stock
CLA790J
Compare
Out of stock

£4.38

  • Availability: out of stock
CLA810V
Compare
Clarityn Allergy Tablets – Hayfever Relief – Loratadine 10mg, 30 Tablets 4 , , ,
  • Provides relief of hayfever symptoms such as runny nose, sneezing, itchy, watery eyes, itchy throat or nose
  • Also treats the symptoms of other allergies associated with pets, house and dust mites
  • Can also be taken for allergic skin conditions such as rash, itching, redness and urticaria (hives)
  • Up to 24 hour, all day relief. Can be used for adults and children over 6 years. Clarityn Allergy Tablets contain loratadine. Always read the label.
  • Non-drowsy in the majority of the users
Learn More
CLA809E
Compare
Clarityn Allergy Tablets 10mg, 7 3 , ,

Clarityn Allergy Tablets provide you with a once-a-day solution for symptoms caused by allergies.

Learn More
CLA472W
Compare
22%OFF
Clarityn Allergy Tablets, 14S 3 , ,

Clarityn Allergy Tablets

Carityn tablets are an effective remedy for symptoms caused by hayfever and other allergies.    
Learn More

£4.54

  • Availability: in stock
CLA783Q
Compare
Clarityn Allergy Tablets, 60 4 , , ,

Carityn tablets are an effective remedy for symptoms caused by hayfever and other allergies.

 

 

Learn More
CLA791F
Compare
13%OFF
Dermacort Hydrocortisone Cream, 15g 3 , ,

Dermacort cream can be used for the treatment of :

  • Skin irritations,
  • Dermatitis and rashes due to reactions to plants, insect bites, jewellery, toiletries, deodorants, soaps and detergents.
  • Treatment of mild to moderate eczema

 

 

 

Learn More

£3.99

  • Availability: in stock
DER79V
Compare
E45 Itch Relief Cream for Eczema Itchy Skin And Dry Skin, 100g 4 , , ,
  • Rapidly treats itchy, irritated and inflamed skin
  • Contains lauromacrogols an anti-itch ingredient
  • Urea to intensively moisturise

 

Learn More
EAA81F
Compare
26%OFF
E45 ITCH RELIEF CREAM for Eczema Itchy Skin And Dry Skin, 500G Pump Cream 3 , ,

E45 ITCH RELIEF CREAM PUMP

E45 ITCH RELIEF CREAM for Eczema Itchy Skin And Dry Skin 500g fights to treat and soothe dry skin conditions such as eczema, dermatitis, and pruritus. It works through its active ingredient Lauromacrogols, which helps relieve itchiness. This E45 cream also contains urea, a moisturiser found naturally within the skin to help restore moisture.

Learn More

£19.99

  • Availability: in stock
EAA103J
Compare